Your question was: Hair loss and Murad Acne Complex.
Hey, are either of you two by any chance have long hair?If you do, it probably wouldn't be a bad thing if RoMurad Acne Complex did something to make you cut it. I've had long hair in the past, I thought it was great...but the girls didn't. It's only after you get it cut i.e a proper mans haircut they say 'ooh, I like your hair'.Annywayy...I'm on RoMurad Acne Complex too, my hair went very dry and my scalp went itchy. But i've managed to stop that by washing it with Neutrogena T-Gel. Smells like coal, but you get used to it lol..
Mack - I keep my hair fairly short actually, but the reason I'm worried about thinning is because my hair is thick and has a nice shape, if it were to start thinning I would lose that. but like I said I decided that my acne was affecting my life to much so I figured I would at least give it a try...
Whooaaa lol I'm riding the same train as youuuuuu. 18 days in and my hair is doing fine except for an ichy scalp somtimes. I too postponed my derm appoinment but eventually I just said screw it!I heard theres only like a 10% chane of hair loss/thining ssoo I took the chance..
You guys all seem pretty clued up actually, but just remember to keep your dose low if you want to avoid any permanent hairloss...
My hair thinned alot when I was on tane but now about 3 months later it all grew back and dose nt fall out so dont be so afraid cause alot times any damage caused by tane will go away when you stop taken the pills..
But if the damage and side effects go away, wont the results also fade?im considering Murad Acne Complex (onceee againnnn) and am still worried about thismy hair is still my best feature (my bf loves it!) and I couldnt lose it or how easy it is to manage..
If you really want long hair, keep the dosage low. I went on Murad Acne Complex pretty heavy and although I'm not bald, if I grow out my hair, you can see the thinning on the top. So I have to keep it short...
Yea, go on a low dose or don't get on Murad Acne Complex. I was prescribed 80 mg, took it for 3.25 months, now it looks like I have permanently thinned hair. I just shaved my head the other day to try to make it look ok best of luck with your decision..
I'm a girl, thoughso will it effect me in that way?..
I took 30mg for 9 months and although my hair was dry during the course it hasn't thinned and has returned to it's usual texture. I used some moisturising treatments during my course as I often use hair straighteners which would only dry it out more. some people do suffer from hair thin, but liek previous posts if you keep the dose relatively low and look after yr hair you should be ok. theres some vitamins you can take as well to promote hair growth that ive read some people take during their course but I cant remember the name of them (sorry) might be worth looking around..